RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 93, Issue 4, Pages 624–629 (Mi mz9311)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief Communications

On Global Asymptotic Stability and Stability of Saddle Solutions at Infinity

G. E. Grishaninaa, N. G. Inozemtsevaa, B. I. Sadovnikovb

a Dubna International University for Nature, Society, and Man
b M. V. Lomonosov Moscow State University

Keywords: first-order nonlinear system, global asymptotic stability, stability of saddle solutions.

DOI: https://doi.org/10.4213/mzm9311

Full text: PDF file (340 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 93:4, 624–628

Bibliographic databases:

Document Type: Article
Received: 28.08.2011

Citation: G. E. Grishanina, N. G. Inozemtseva, B. I. Sadovnikov, “On Global Asymptotic Stability and Stability of Saddle Solutions at Infinity”, Mat. Zametki, 93:4 (2013), 624–629; Math. Notes, 93:4 (2013), 624–628

Citation in format AMSBIB
\Bibitem{GriInoSad13}
\by G.~E.~Grishanina, N.~G.~Inozemtseva, B.~I.~Sadovnikov
\paper On Global Asymptotic Stability and Stability of Saddle Solutions at Infinity
\jour Mat. Zametki
\yr 2013
\vol 93
\issue 4
\pages 624--629
\mathnet{http://mi.mathnet.ru/mz9311}
\crossref{https://doi.org/10.4213/mzm9311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206010}
\zmath{https://zbmath.org/?q=an:06185239}
\elib{http://elibrary.ru/item.asp?id=20731718}
\transl
\jour Math. Notes
\yr 2013
\vol 93
\issue 4
\pages 624--628
\crossref{https://doi.org/10.1134/S0001434613030310}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317986600031}
\elib{http://elibrary.ru/item.asp?id=20433568}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876433264}


Linking options:
  • http://mi.mathnet.ru/eng/mz9311
  • https://doi.org/10.4213/mzm9311
  • http://mi.mathnet.ru/eng/mz/v93/i4/p624

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Grishanina G.E., Mukhamadiev E.M., “Ob ustoichivosti v tselom kvazilineinykh sistem”, Doklady Akademii nauk Respubliki Tadzhikistan, 56:6 (2013), 430–436  elib
    2. G. E. Grishanina, N. G. Inozemtseva, M. B. Sadovnikova, “On the Deformation Method of Study of Global Asymptotic Stability”, Math. Notes, 95:3 (2014), 316–323  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. G. E. Grishanina, N. G. Inozemtseva, M. B. Sadovnikova, “A study of the global asymptotic stability of a one-parameter family of systems”, Dokl. Math., 89:1 (2014), 110–111  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:183
    Full text:24
    References:39
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019